PDA

View Full Version : eye doctor



Jiffener
01-15-2009, 12:59 PM
For about 2 months now, but not all the time my eyes will get cloudy or I will see little sparkles. I had my eye exam today and he said that the cloudyness and little sparkles are from migraines. Which is a good thing I guess. I thought the plaquenil had whopped up on my retina's. It kinda confused me though. The only time I have the migraines is when I'm in a flare. My head has not been hurting at all. I've been going to this doctor for 10 years, but I'm unsure of how to feel about what he said. What do yall think :?:

iseedeadmonkeys
01-15-2009, 01:43 PM
hello again 8)

i see sparkles too, i thought it was snowing one day cause i coughed and only saw snowflakes :? , followed by an stabbing pain in my head (lupus headache) :roll: funny old things we are, i also thought it was my plaquenil too, my eyes sight aint all tht anymore either

sits_inthe_corner
01-15-2009, 05:02 PM
Hugs iseedeadmonkeys and Jiffener,

As you know, one of the side affects of plaquenil are headaches. I'm wondering if you already suffer from migranes if the plaquenil could make that worse?

I was not reacting well to the plaquenil when I first started it. My family doctor also takes plaquenil and suggested that I try taking both pills with a small single serving of yogart right before bed, that way I would sleep through the worst of it and be fresher in the morning.

Well, it worked. I have felt much better, brighter and fewer headaches. Please, if you are interested in try this, speak to your doctor first and ask if it's okay for you to take plaquenil this way.

I don't know what other medications you are on or what schedule you have for taking them.

Hope this helps